# SDR CALA2017112704231

- Difficulty date: November 27, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 65,654 hours, 15,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N516151
- Condition: Corroded
- Location: Bs 367
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE MAIN CABIN FLOOR SUPPORT UPPER SURFACE AT BS 367, RBL 62.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, PAGE 10,  AND TWO ANGLES IAW SRM 51-40-02, PAGE 10.
